# SDR DALA2021111006931

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP, SECTION 4, AS FOLLOW: HOLE #12 CORROSION ON SKIN AND FITTING, BTW 7 AND 4 OCLOCK POSITION; HOLE #13 CORROSION ON SKIN AND FITTING, BTW 10 AND 2 OCLOCK POSITION; HOLE #14 CORROSION ON SKIN AND FITTING, BTW 7 AND 5 OCLOCK POSITION; HOLE #15 CORROSION ON SKIN AND FITTING, BTW 8 AND 2 OCLOCK POSITION; HOLE #16 CORROSION ON SKIN AND FITTING, BTW 3 AND 5 OCLOCK POSITION AND BTW 7 AND 9 OCLOCK POSITION; HOLE #17 CORROSION ON FITTING, BTW 8 AND 9 OCLOCK POSITION AND BTW 11 AND 12 OCLOCK POSITION; HOLE #18 CORROSION ON SKIN AND FITTING, BTW 6 AND 12 OCLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00388 HOLES ON DRAG FITTING WERE REPAIRED PER ERA NO:595215-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI-57-21-525 REV:8 WITH NRC 00386. (2009478)
